MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401454
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The exact event date was not available, therefore the date 05/01/2024 was used as estimate.
 
Event or Problem Description
It was reported that this ambicor penile prosthesis (app) stopped working as it exhibited inflation issues and fluid loss.Imaging tests were performed, and a replacement surgery was suggested.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information updated: h6: evaluation conclusion codes.The exact event date was not available, therefore the date 05/01/2024 was used as estimate.
 
Event or Problem Description
It was reported that this ambicor penile prosthesis (app) stopped working as it exhibited inflation issues and fluid loss.Imaging tests were performed, and a replacement surgery took place.The app was removed, and a new inflatable penile prosthesis (ipp) was implanted.There were no patient complications.
 
Additional Manufacturer Narrative

Brand Name
AMS AMBICOR PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20199932
Report Number2124215-2024-56949
Device Sequence Number12482675
Product Code FHW
UDI-Device Identifier00878953000985
UDI-Public00878953000985
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/10/2021
Device Model Number72401454
Device Catalogue Number72401454
Device Lot Number0135505001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer09/16/2024
09/29/2025
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date10/03/2024
10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale